Alert archive / Georgia / River Flood Warnings in 2025
River Flood Warning 1, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Feb 12, 2025, 1:39 PM EST for Forsyth County, Fulton County, Georgia. It took effect at Feb 12, 2025, 5:54 PM EST. It was in force for 51 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 12, 2025, 1:39 PM EST (18:39 UTC)
- In effect from
- Feb 12, 2025, 5:54 PM EST
- Expired
- Feb 14, 2025, 8:53 PM EST
- In force
- 51 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Forsyth County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 83 km from the middle of the area, began a volume at 18:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Creek near Alpharetta (APHG1). The gauge peaked at 10.29 ft at Feb 13, 2025, 10:00 PM EST.
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 11 ft
- Major stage
- 13 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02335700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
124
WGUS42 KFFC 121839
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
139 PM EST Wed Feb 12 2025
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Big Creek near Alpharetta affecting Forsyth and Fulton Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
Additional information is available at weather.gov/atlanta.
&&
GAC117-121-130645-
/O.NEW.KFFC.FL.W.0001.250212T2254Z-250215T1800Z/
/APHG1.1.ER.250212T2254Z.250214T0000Z.250215T1200Z.NO/
139 PM EST Wed Feb 12 2025
...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON TO SATURDAY
AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Big Creek near Alpharetta.
* WHEN...From this afternoon to Saturday afternoon.
* IMPACTS...At 10.0 feet, Minor flooding expands along the creek
from near Cumming to Alpharetta and Roswell. Backyards of homes
off Seale Drive and Gunter Court and portions of the Golf of
Georgia are under a foot of water. The Big Creek Greenway
experiences significant flooding up to 4 feet deep with closure of
the paths. This especially occurs upstream and downstream from the
gage on Kimball Bridge Road and Rock Mill Park. A large portion of
the YMCA Campground off Preston Ridge Road will be under a two
feet of water.
* ADDITIONAL DETAILS...
- At 1:30 PM EST Wednesday the stage was 6.2 feet and rising.
- Forecast...The river is expected to rise above flood stage
late this afternoon to a crest of 9.8 feet tomorrow evening.
It will then fall below flood stage Saturday morning.
- Flood stage is 7 feet.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$6 follow-up statements
934
WGUS82 KFFC 130123
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
823 PM EST Wed Feb 12 2025
...The Flood Warning is extended for the following rivers in
Georgia...
Big Creek at GA 9 near Cumming affecting Forsyth County.
...The Flood Warning continues for the following rivers in Georgia...
Big Creek near Alpharetta affecting Forsyth and Fulton Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at weather.gov/atlanta.
&&
GAC117-131330-
/O.EXT.KFFC.FL.W.0005.000000T0000Z-250214T0253Z/
/CMGG1.1.ER.250212T2125Z.250213T1200Z.250213T2053Z.UU/
823 PM EST Wed Feb 12 2025
...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Big Creek at GA 9 near Cumming.
* WHEN...Until Thursday evening.
* IMPACTS...At 8 feet, Minor flooding will expand into the natural
flood plain of the creek upstream and downstream from the gage at
Atlanta Highway or Georgia Highway 9. Most of the sidewalk and
boardwalk of the Big Creek Greenway will be under a foot or two of
water. The areas under the Georgia 400 Highway and McFarland Road
will be covered with around three feet of water. A portion of the
sidewalk under Majors Road will be covered with around four feet
of water.
* ADDITIONAL DETAILS...
- At 7:45 PM EST Wednesday the stage was 6.7 feet and rising.
- Forecast...The river is expected to rise to a crest of 8 feet
tomorrow morning. It will then fall below flood stage
tomorrow afternoon.
- Flood stage is 6 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$
GAC117-121-131330-
/O.CON.KFFC.FL.W.0001.000000T0000Z-250215T1800Z/
/APHG1.1.ER.250212T2215Z.250214T0000Z.250215T1200Z.NO/
823 PM EST Wed Feb 12 2025
...FLOOD WARNING REMAINS IN EFFECT UNTIL SATURDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Big Creek near Alpharetta.
* WHEN...Until Saturday afternoon.
* IMPACTS...At 10 feet, Minor flooding expands along the creek from
near Cumming to Alpharetta and Roswell. Backyards of homes off
Seale Drive and Gunter Court and portions of the Golf of Georgia
are under a foot of water. The Big Creek Greenway experiences
significant flooding up to 4 feet deep with closure of the paths.
This especially occurs upstream and downstream from the gage on
Kimball Bridge Road and Rock Mill Park. A large portion of the
YMCA Campground off Preston Ridge Road will be under a two feet of
water.
* ADDITIONAL DETAILS...
- At 8:15 PM EST Wednesday the stage was 7.1 feet and rising.
- Forecast...The river is expected to rise to a crest of 10.1
feet tomorrow evening. It will then fall below flood stage
Saturday morning.
- Flood stage is 7 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$400
WGUS82 KFFC 131249
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
749 AM EST Thu Feb 13 2025
...The Flood Warning continues for the following rivers in Georgia...
Big Creek near Alpharetta affecting Forsyth and Fulton Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at weather.gov/atlanta.
&&
GAC117-121-140300-
/O.CON.KFFC.FL.W.0001.000000T0000Z-250215T1800Z/
/APHG1.1.ER.250212T2215Z.250214T0000Z.250215T1200Z.NO/
749 AM EST Thu Feb 13 2025
...FLOOD WARNING REMAINS IN EFFECT UNTIL SATURDAY AFTERNOON...
* WHAT...Minor flooding is occurring.
* WHERE...Big Creek near Alpharetta.
* WHEN...Until Saturday afternoon.
* IMPACTS...At 10 feet, Minor flooding expands along the creek from
near Cumming to Alpharetta and Roswell. Backyards of homes off
Seale Drive and Gunter Court and portions of the Golf of Georgia
are under a foot of water. The Big Creek Greenway experiences
significant flooding up to 4 feet deep with closure of the paths.
This especially occurs upstream and downstream from the gage on
Kimball Bridge Road and Rock Mill Park. A large portion of the
YMCA Campground off Preston Ridge Road will be under a two feet of
water.
* ADDITIONAL DETAILS...
- At 7:30 AM EST Thursday the stage was 9.3 feet and rising.
- Forecast...The river is expected to rise to a crest of 10.1
feet this evening. It will then fall below flood stage
Saturday morning.
- Flood stage is 7 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$093
WGUS82 KFFC 140211
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
911 PM EST Thu Feb 13 2025
...The Flood Warning is extended for the following rivers in
Georgia...
Big Creek near Alpharetta affecting Fulton and Forsyth Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at weather.gov/atlanta.
&&
GAC117-121-141415-
/O.EXT.KFFC.FL.W.0001.000000T0000Z-250216T0600Z/
/APHG1.1.ER.250212T2215Z.250214T1800Z.250216T0000Z.NO/
911 PM EST Thu Feb 13 2025
...FLOOD WARNING NOW IN EFFECT UNTIL LATE SATURDAY NIGHT...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Big Creek near Alpharetta.
* WHEN...Until late Saturday night.
* IMPACTS...At 10 feet, Minor flooding expands along the creek from
near Cumming to Alpharetta and Roswell. Backyards of homes off
Seale Drive and Gunter Court and portions of the Golf of Georgia
are under a foot of water. The Big Creek Greenway experiences
significant flooding up to 4 feet deep with closure of the paths.
This especially occurs upstream and downstream from the gage on
Kimball Bridge Road and Rock Mill Park. A large portion of the
YMCA Campground off Preston Ridge Road will be under a two feet of
water.
* ADDITIONAL DETAILS...
- At 8:45 PM EST Thursday the stage was 10.3 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:45 PM EST Thursday was 10.3 feet.
- Forecast...The river is expected to rise to a crest of 10.5
feet early tomorrow afternoon. It will then fall below flood
stage Saturday evening.
- Flood stage is 7.0 feet.
- Flood History...This crest compares to a previous crest of
10.5 feet on 03/01/1987.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$615
WGUS82 KFFC 141154
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
654 AM EST Fri Feb 14 2025
...The Flood Warning continues for the following rivers in Georgia...
Big Creek near Alpharetta affecting Forsyth and Fulton Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at weather.gov/atlanta.
&&
GAC117-121-150000-
/O.EXT.KFFC.FL.W.0001.000000T0000Z-250215T1200Z/
/APHG1.1.ER.250212T2215Z.250214T0445Z.250215T0600Z.NO/
654 AM EST Fri Feb 14 2025
...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Big Creek near Alpharetta.
* WHEN...Until Saturday morning.
* IMPACTS...At 10.0 feet, Minor flooding expands along the creek
from near Cumming to Alpharetta and Roswell. Backyards of homes
off Seale Drive and Gunter Court and portions of the Golf of
Georgia are under a foot of water. The Big Creek Greenway
experiences significant flooding up to 4 feet deep with closure of
the paths. This especially occurs upstream and downstream from the
gage on Kimball Bridge Road and Rock Mill Park. A large portion of
the YMCA Campground off Preston Ridge Road will be under a two
feet of water.
* ADDITIONAL DETAILS...
- At 6:45 AM EST Friday the stage was 9.7 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 6:45 AM EST Friday was 10.3 feet.
- Forecast...The river is expected to fall below flood stage
just after midnight tonight and continue falling to 2.9 feet
early Wednesday morning.
- Flood stage is 7.0 feet.
- Flood History...This crest compares to a previous crest of
9.7 feet on 01/11/1968.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$371
WGUS82 KFFC 141630
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
1130 AM EST Fri Feb 14 2025
...The Flood Warning is extended for the following rivers in
Georgia...
Big Creek near Alpharetta affecting Fulton and Forsyth Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at weather.gov/atlanta.
&&
GAC117-121-150430-
/O.EXT.KFFC.FL.W.0001.000000T0000Z-250215T1251Z/
/APHG1.1.ER.250212T2215Z.250214T0445Z.250215T0651Z.NO/
1130 AM EST Fri Feb 14 2025
...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY MORNING...
* WHAT...Minor flooding will continue.
* WHERE...Big Creek near Alpharetta.
* WHEN...Until Saturday morning.
* IMPACTS...At 9 feet, Minor flooding expands along the creek from
near Cumming to Alpharetta and Roswell. Backyards of homes off
Seale Drive and Gunter Court and portions of the Golf of Georgia
begin to flood. The Big Creek Greenway experiences significant
flooding up to 3 feet deep...which results in closure of most of
the paths. This especially occurs upstream and downstream from the
gage on Kimball Bridge Road and Rock Mill Park. A large portion of
the YMCA Campground off Preston Ridge Road will be under a foot of
water.
* ADDITIONAL DETAILS...
- At 11:15 AM EST Friday the stage was 9.1 feet and falling.
- Recent Activity...The maximum river stage in the 24 hours
ending at 11:15 AM EST Friday was 10.3 feet.
- Forecast...The river is expected to fall below flood stage
just after midnight tonight and continue falling through
Saturday. Additional rises are possible thereafter on Sunday,
though at this time, it is expected to stay below Minor Flood
Stage.
- Flood stage is 7 feet.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$702
WGUS82 KFFC 150153
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
853 PM EST Fri Feb 14 2025
...The Flood Warning is cancelled for the following rivers in
Georgia...
Big Creek near Alpharetta affecting Fulton and Forsyth Counties.
GAC117-121-150300-
/O.CAN.KFFC.FL.W.0001.000000T0000Z-250215T0153Z/
/APHG1.1.ER.250212T2215Z.250214T0445Z.250215T0051Z.NO/
853 PM EST Fri Feb 14 2025
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Big Creek near Alpharetta.
* ADDITIONAL DETAILS...
- At 8:45 PM EST Friday the stage was 6.6 feet and falling.
- Forecast...The river is expected to continue falling through
Saturday night and then rise again to a crest of 6.9 feet
Monday morning.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 12, 1:12 PM EST, 27 minutes earlier.
Area forecast discussion, Feb 12, 1:12 PM EST, 27 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 112 PM EST Wed Feb 12 2025 ...New 18Z Aviation Discussion... .SHORT TERM... (Today through Thursday) Issued at 331 AM EST Wed Feb 12 2025 Wedge front is currently situated across much of north and central portions of the state. A wave of low pressure will move east along a warm front across the southern Gulf Coast states early this morning. A second wave of low pressure, dragging a cold front is expected to move through the CWA late tonight into early Thursday. The front should make it south of the CWA by late Thursday afternoon. High pressure and drier conditions will quickly build in behind the cold front. The main forecast dilemma for today is the wedge front and how much erosion will occur on the southern/southwestern edges. BL winds are still unfavorable for much of the day for wedge erosion. There could be some northern progress between a MCN to CSG line to the I-20 corridor. There are two main consequences if the wedge erodes more than currently forecast for today: 1) MaxT values mainly south of the ATL metro will likely be too low. 2) Any storms that develop or move into the area could become surface based. This would increase the chances for strong to potentially severe thunderstorms. This would be most likely within areas that see more breaks in the clouds (heating). -> For now, forecasting minimal wedge erosion from where it is currently situated. Doesn't mean thunderstorms won't occur, but they should mainly be elevated. Wedge erosion will be more likely as the cold front approaches the CWA overnight. BL winds become much more favorable for a northward progression of the warm front. The mountains, as usual, will probably hang completely within the wedge until FROPA. Temperatures will rise overnight on the south side of the retreating wedge. Rainfall amounts early this morning will serve to help saturate the soils. Another round of rainfall is expected beginning late this afternoon and lasting through early Thursday...ahead of and along the cold front. With PWATs well above normal (actually near daily max values) there will be plenty of tropical moisture available. There is also a lot of lift in the upper levels associated with the system, so it will be a VERY EFFICIENT rainfall producer. With saturated soils, there is definitely increased potential for flooding on creeks, streams and rivers. In addition, localized flash flooding will also be possible. NListemaa && .LONG TERM... (Thursday night through Tuesday) Issued at 331 AM EST Wed Feb 12 2025 Surface high pressure will be moving into the forecast area at the start of the long term (Thursday night) and taking up residence across the eastern CONUS on Friday. This will result in dry weather conditions to the end the work week. The surface high quickly departs off the East Coast and another CAD wedge is forecast to develop in northeast GA early Friday night into early Saturday. A mid-level trough will dig across the western CONUS and track across the ArkLaTex Saturday into Sunday. At the surface, a low pressure system and attendant cold front will bring a final round of rain and a conditional severe threat Saturday Night into Sunday. Rain chances will start to increase on Saturday as a warm front lifts northward and becoming more widespread overnight into Sunday along and ahead of the cold front. The surface low and upper level support lifts quickly to the NNE on Sunday while the cold front moves through and rain chances gradually coming to an end. Thinking this is a reason why forecast rainfall amounts came down a tad from the previous forecast. Following this weekend system, surface high pressure moves back into the region with quasi-zonal flow aloft. Thus we welcome another period of dry weather and pleasant temperatures on Monday lasting until midweek. Weekend Severe Potential: Similar to the Wednesday/Thursday, the more favorable timeframe for thunderstorms, potentially severe thunderstorms will be Saturday Night into early Sunday. As we know, nighttime severe weather can be especially hazardous, so remain weather aware. As of this update, SPC maintains a 15% severe outlook area for west GA on Saturday that is largely unchanged from the previous forecast update. Uncertainties in the severe potential still remain. What we know: The convective mode would likely be linear owing to the high shear/low CAPE environment. Thus, isolated damaging winds and/or embedded spin up tornadoes could form within any kinks or breaks in the line. The area highlighted by the 15% severe risk (NW/W GA) will be in relatively close proximity to the surface low and better upper level forcing. The CAD wedge may limit severe potential for areas east of the ATL metro. What we don't know: How much instability will be able to materialize at the surface? Does the lingering CAD wedge inhibit convective development? Weekend Rain and flooding chances: Depending on how much rainfall we receive between through Thursday will determine the flood risk through the weekend and how rivers/streams respond. Though as we enter the weekend, rivers are likely to still be elevated with soils across the North still quite saturated. As previously mentioned, forecast rain totals and probabilities have come down slightly since the previous update. Last rainfall totals Saturday through Sunday north of I-20/I-85 corridor ranges from 1 to 1.75 inches with isolated up to 2 inches at the higher elevations. NBM probabilities of greater than 1 inch of rainfall for this same region by Monday morning range from 70% to 90% -- the higher end probabilities in far north GA and at the highest elevations. Greater than 2 inches for North GA only still range from 45 to 50%. So while less 'heavy' rainfall with this system overall it may still be significant given antecedent soil conditions particularly up in North GA. WPC has painted a Marginal Risk (Level 1 of 4) for areas north of I-20/I-85 for heavy rainfall on Saturday. Long Term Temperature Overview: Seasonal temperatures are forecast for Friday with highs in the mid 50s to 60s and lows in the mid 30s to mid 40s. Saturday and Sunday look to be the warmest days in the period at least for parts of Central GA with highs ranging in the mid 50s to the north and mid/upper 70s across the south. We cool off at the start of the work week with morning lows on Monday in the 20s and 30s with forecast highs in the 40s and 50s and rebounding back into the 50s and 60s by Tuesday. 07 && .AVIATION... (18Z TAFS) Issued at 105 PM EST Wed Feb 12 2025 IFR to LIFR conditions are widespread across metro TAF sites. These conditions should remain in place through the night into early tomorrow morning. Cigs may bounce up or down a bit depending on rain intensity, but should remain at least IFR or lower. RA (sometimes +RA) is impacting sites and will continue through overnight. Push of heavier rain with embedded TSRA expected between 05-10Z across metro. East winds to start at 10-15 kts will shift northwest between 09-11Z in metro, going 10-15 kts with gusts above 20kts by the afternoon. Cigs should improve rapidly tomorrow, going VFR by 15Z. //ATL Confidence...18Z Update... Medium overnight cigs (could be a touch higher in heavier rain). High all others. Lusk && .PRELIMINARY POINT TEMPS/POPS... Athens 43 66 32 54 / 90 50 0 0 Atlanta 49 63 33 55 / 100 30 0 0 Blairsville 43 57 23 52 / 100 10 0 0 Cartersville 47 60 27 56 / 100 10 0 0 Columbus 63 72 37 62 / 90 60 0 0 Gainesville 42 63 31 52 / 100 20 0 0 Macon 61 72 37 60 / 80 80 0 0 Rome 47 59 26 57 / 100 0 0 0 Peachtree City 54 66 31 57 / 90 30 0 0 Vidalia 67 75 45 62 / 20 90 10 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch through Thursday morning for GAZ001>009-011>016- 019>025-030>035-041>048-052>057-066>068. && SHORT TERM...NListemaa LONG TERM....07 AVIATION...Lusk
Hazardous weather outlook, Feb 12, 5:21 AM EST, 8 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 521 AM EST Wed Feb 12 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-131030- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 521 AM EST Wed Feb 12 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Today and Tonight... A Flood Watch is in effect through Thursday morning across portions of north and central Georgia. Multiple rounds of heavy rainfall will bring 2 to 4 inches of rain with locally higher amounts of up to 6 inches by Thursday morning. Minor flooding of rivers, creeks, and streams is likely. Scattered thunderstorms and periods of heavy and persistent rainfall will be possible through early Thursday. Some of the storms today into Thursday could be strong, and an isolated severe storm will be possible in west central Georgia. Severe storms that develop may produce damaging wind gusts. A brief tornado cannot be ruled out in west-central Georgia. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Another round of potentially heavy rainfall and scattered thunderstorms will move through Saturday into Sunday. River flooding may linger through the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 1:41 PM EST | River Flood Warning | FFC | Dade | 36 hr |
| Feb 12, 2:13 PM EST | Special Weather Statement | FFC | Clayton, Coweta, DeKalb, Fayette, Fulton | 47 min |
| Feb 12, 3:25 PM EST | River Flood Warning | FFC | Chattooga | 35 hr |
| Feb 12, 3:27 PM EST | River Flood Warning | FFC | Cobb, Douglas | 3 days |
| Feb 12, 3:42 PM EST | River Flood Warning | FFC | Forsyth | 29 hr |
Nearby
River Flood Warnings in Georgia, 2025Every river flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.